# SDR YENA2023021300151

- Difficulty date: February 7, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 490
- Aircraft time: 29,498 hours, 19,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 1040032
- Part serial: EF1950
- Condition: Deployed
- Location: R1-Slide
- Part time: 4,439 hours, 3,119 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#640, CLE-BOS. 'R-1 DOOR SLIDE BLOWN; REMOVED AND REPLACED R1 DOOR SLIDE IAW AMM 25-65-01. OPS CHECK GOOD.'
